×

zbMATH — the first resource for mathematics

The Einstein evolution equations as a first-order quasi-linear symmetric hyperbolic system. I. (English) Zbl 0247.35082

MSC:
35L60 First-order nonlinear hyperbolic equations
35D10 Regularity of generalized solutions of PDE (MSC2000)
35Q99 Partial differential equations of mathematical physics and other areas of application
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abraham, R.: Lectures on global analysis. Mimeographed, Princeton University.
[2] Arnowitt, R., Deser, S., Misner, C. W.: The dynamics of general relativity. In: Witten, L. (Ed.): Gravitation; an introduction to current research. New York: John Wiley 1962. · Zbl 1152.83320
[3] Fourès-Bruhat, Y.: Théorèm d’existence pour certain systèmes d’équations aux dérivées partielles non linéaires. Acta Math.88, 141–225 (1952). · Zbl 0049.19201 · doi:10.1007/BF02392131
[4] —- Cauchy problem. In: Witten, L. (Ed.): Gravitation; an introduction to current research. New York: John Wiley 1962. · Zbl 0115.43103
[5] Cantor, M.: Diffeomorphism groups over manifolds with non-compact base (preprint).
[6] Choquet-Bruhat, Y.: Espaces-temps einsteiniens généraux, chocs gravitationels. Ann. Inst. Henri Poincaré8, 327–338 (1968). · Zbl 0162.29703
[7] —- SolutionsC d’équations hyperboliques non linéares. C. R. Acad. Sci. Paris272, 386–388 (1971).
[8] —- Problèmes mathématiques en relativité. Actes Congres intern. Math. Tome3, 27–32 (1970).
[9] –C solutions of hyperbolic non-linear equations; applications in general relativity and gravitation. Gen. Rel. Grav.1 (1971).
[10] – Stabilité de solutions d’équations hyperboliques non linéares. Application à l’espace-temps de Minkowski en relativité générale. C. R. Acad. Sci. Paris274, Ser. A. (843) (1972).
[11] —- Geroch, R.: Global aspects of the Cauchy problem in general relativity. Commun. math. Phys.14, 329–335 (1969). · Zbl 0182.59901 · doi:10.1007/BF01645389
[12] Chernoff, P.: Note on product formulas for operator semigroups. J. Funct. An.2, 238–242 (1968). · Zbl 0157.21501 · doi:10.1016/0022-1236(68)90020-7
[13] Chernoff, P., Marsden, J.: On continuity and smoothness of group actions. Bull. Am. Math. Soc.76, 1044–1049 (1970). · Zbl 0202.23202 · doi:10.1090/S0002-9904-1970-12552-6
[14] – Hamiltonian systems and quantum mechanics (in preparation).
[15] Courant, R., Hilbert, D.: Methods of mathematical physics, Vol. II. New York: Interscience 1962. · Zbl 0099.29504
[16] Dionne, P.: Sur les problèmes de Cauchy bien posés. J. Anal. Math. Jerusalem10, 1–90 (1962/63). · Zbl 0112.32301 · doi:10.1007/BF02790303
[17] Dunford, N., Schwartz, J.: Linear operators (I). New York: Interscience 1962. · Zbl 0084.10402
[18] Ebin, D.: On the space of Riemannian metrics. In: Proc. Symp. Pure Math., vol. 15. Providence, R. I.: Math. Soc. 1970. · Zbl 0205.53702
[19] —- Marsden, J.: Groups of diffeomorphisms and the motion of an incompressible fluid. Ann. Math.92, 102–163 (1970). · Zbl 0211.57401 · doi:10.2307/1970699
[20] Fischer, A., Marsden, J.: The Einstein equations of evolution – A geometric approach. J. Math. Phys.13, 546–568 (1972). · Zbl 0233.58009 · doi:10.1063/1.1666014
[21] —- —- General relativity, partial differential equations and dynamical systems. In: Proc. Symp. Pure Math., vol. 23. Providence, Rhode Island: Am. Math. Soc. 1972 (to appear).
[22] Fock, V.: The theory of space, time and gravitation. New York: MacMillan 1964. · Zbl 0085.42301
[23] Friedrichs, K. O.: Symmetric hyperbolic linear differential equations. Commun. Pure Appl. Math.7, 345–392 (1954). · Zbl 0059.08902 · doi:10.1002/cpa.3160070206
[24] – A limiting process leading to the equations of relativistic and nonrelativistic fluid dynamics. In: La Magnétohydrodynamique Classique et Relativiste, Lille 1969. Colloques Internat. CNRS, No. 184, Paris, 1970.
[25] Hawking, S.: Stable and generic properties in general relativity. Gen. Rel. Grav.1, 393–400 (1971). · Zbl 0332.53040 · doi:10.1007/BF00759218
[26] Kato, T.: Perturbation theory for linear operators. Berlin-Heidelberg-New York: Springer 1966. · Zbl 0148.12601
[27] —-: Integration of the equation of evolution in a Banach space. J. Math. Soc. Japan5, 208–234 (1953). · Zbl 0052.12601 · doi:10.2969/jmsj/00520208
[28] —-: Approximation theorems for evolution equations. In: Aziz, A. (Ed.): Lectures in Differential Equations. Mathematical Studies, Vol. 19. New York: Van Nostrand 1969.
[29] —-: Linear evolution equations of ”hyperbolic type”. J. Fac. Sci. Univ. Tokyo17, 241–258 (1970). · Zbl 0222.47011
[30] Lang, S.: Introduction to differentiable manifolds. New York: Interscience 1962. · Zbl 0103.15101
[31] Lax, P.: Cauchy’s problem for hyperbolic equations and the differentiability of solutions of elliptic equations. Commun. Pure Appl. Math.8, 615–633 (1955). · Zbl 0067.07502 · doi:10.1002/cpa.3160080411
[32] Leray, J.: Lectures on hyperbolic equations with variable coefficients. Princeton, Inst. for Adv. Stud. 1952. · Zbl 0046.09901
[33] Lichnerowicz, A.: Relativistic Hydrodynamics and Magnetohydrodynamics. New York: Benjamin 1967. · Zbl 0193.55401
[34] Marsden, J., Ebin, D., Fischer, A.: Diffeomorphism groups, hydrodynamics and relativity. In: Proc. Canadian Math. Congress XIII, Halifax (1971) (to appear). · Zbl 0284.58002
[35] Nirenberg, L.: On elliptic differential equations. Scuola Norm. Super. Pisa13, 115–162 (1959). · Zbl 0088.07601
[36] Palais, R.: Seminar on the Atiyah Singer index theorem. Ann. of Math. Studies, no. 57. Princeton: Princeton University Press 1965. · Zbl 0137.17002
[37] Phillips, R.: Dissipative operators and hyperbolic systems of partial differential equations. Trans. Am. Math. Soc.90, 193–254 (1959). · Zbl 0093.10001 · doi:10.1090/S0002-9947-1959-0104919-1
[38] Schulenberger, J., Wilcox, C.: Completeness of the wave operators for perturbations of uniformly propagative systems. J. Funct. An.7, 447–474 (1971). · Zbl 0223.47007 · doi:10.1016/0022-1236(71)90028-0
[39] Segal, I.: Non-linear semi-groups. Ann. Math.78, 339–364 (1963). · Zbl 0204.16004 · doi:10.2307/1970347
[40] Sobolev, S. L.: Applications of functional analysis in mathematical physics. Providence, R. I.: Am. Math. Soc. 1963. · Zbl 0123.09003
[41] Synge, J. L.: Relativity: The general theory. Amsterdam: North-Holland Publ. Co. 1960. · Zbl 0090.18504
[42] Wilcox, C.: The domain of dependence inequality for symmetric hyperbolic systems. Bull. Am. Math. Soc.70, 149–154 (1964). · Zbl 0117.31202 · doi:10.1090/S0002-9904-1964-11056-9
[43] Yosida, K.: Functional Analysis. Berlin-Heidelberg-New York: Springer 1965. · Zbl 0126.11504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.